# SDR FDEA201608172904

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 99,629 hours, 38,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bar
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANUAL DOOR LIFT BAR ON R1 DOOR DISCONNECTED.  REINSTALLED LIFT BAR IAW MM 52-10-01-50, AND 25-61-02-5.
